sexologist-icon
Contraceptive / Menstrual Cycle
I take the contraceptive pill that you take continuously. Cerazette. I have been on this pill for several years. I do not have periods on this. However I am now experiencing abdominal cramps and thick brown/bloody discharge and have had this for over a week now. Should I be worried? What could be the cause?
37 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Do a urine pregnancy test done and review with reports
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.